Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Stopped taking dronis 20, not getting period

Hi, I am unmarried and taking dronis 20 since last 5 years as suggested by doctor. Last month mar , i took dronis 20 properly and was expecting to get periods on April 1st or 2nd and doctor suggested me to discontinue it from april cycle. But during march month, I had some kind of contact with my partner , not proper intercourse. I am really tensed and worried that why I am not getting periods as I did not go through intercourse but some genital contact. Please help.
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  885
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Dronis 20 is a oral contraceptive pill (OCP) containing Ethinyl Estradiol, an Estrogen & Drospirenone, a Progesterone. The advantage of Drospirenone is that, unlike the earlier Progesterones, it will not result in growth of facial hair or hair loss (seen in some women). OCPs prevent conception by
1. Converting the ovulatory into anovulatory cycles.
2. Altering the cervical mucous thick & making it unsuitable for sperm penetration.
3. Increasing uterine contractions that doesn't favour conception.
4. Creating unfavurable conditions that inhibit the implantation even if the conception (fertilisation) has occured.
OCPs can result in changes in the period pattern when you take them continuously & probably that may be the reason for the delay. Since you have taken a full course in march & since it is not a proper intercourse you need not worry. Besides, even if the fertilisation had occured by chance, implantation is not possible because the uterine endometrium (lining of uterus) will not be favourable for it.
Answered: Fri, 22 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor